Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 2, 2015, 1:07 PM CST for Clay County, Richland County, Illinois. It took effect at Jan 4, 2015, 3:51 AM CST. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2015, 1:07 PM CST (19:07 UTC)
- In effect from
- Jan 4, 2015, 3:51 AM CST
- Expired
- Jan 11, 2015, 3:51 AM CST
- In force
- 7 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.79 ft at Jan 4, 2015, 9:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
357
WGUS43 KILX 021907
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
107 PM CST FRI JAN 2 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-030907-
/O.NEW.KILX.FL.W.0001.150104T0951Z-000000T0000Z/
/CLAI2.1.ER.150104T0951Z.150106T0600Z.000000T0000Z.NO/
107 PM CST FRI JAN 2 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From late Saturday night until further notice.
* At 1245 PM Friday the stage was 8.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and
continue to rise to near 19.9 feet by Tuesday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 8.2 Fri 1 PM 8.2 18.5 19.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$11 follow-up statements
053
WGUS83 KILX 030612
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 AM CST SAT JAN 3 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-032012-
/O.CON.KILX.FL.W.0001.150104T0951Z-000000T0000Z/
/CLAI2.1.ER.150104T0951Z.150106T0600Z.000000T0000Z.NO/
1212 AM CST SAT JAN 3 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* From late tonight until further notice.
* At 1145 PM Friday the stage was 7.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 19.9 feet by Tuesday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 7.9 Sat 12 AM 8.2 18.5 19.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$805
WGUS83 KILX 031425
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
825 AM CST SAT JAN 3 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-040425-
/O.EXT.KILX.FL.W.0001.150105T0112Z-150108T0430Z/
/CLAI2.1.ER.150105T0112Z.150106T0600Z.150107T2230Z.NO/
825 AM CST SAT JAN 3 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* From Sunday evening until Wednesday evening.
* At 745 AM Saturday the stage was 8.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 18.9 feet by Tuesday morning.The river will fall
below flood stage by Wednesday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 8.2 Sat 8 AM 16.1 18.6 18.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$867
WGUS83 KILX 040217
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CST SAT JAN 3 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-041617-
/O.EXT.KILX.FL.W.0001.150105T0000Z-150105T1800Z/
/CLAI2.1.ER.150105T0000Z.150105T0000Z.150105T1200Z.NO/
817 PM CST SAT JAN 3 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* From Sunday evening until Monday afternoon.
* At 745 PM Saturday the stage was 15.3 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 15.3 Sat 8 PM 18.0 17.8 17.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$792
WGUS83 KILX 040224
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CST SAT JAN 3 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-041624-
/O.CON.KILX.FL.W.0001.150105T0000Z-150105T1800Z/
/CLAI2.1.ER.150105T0000Z.150105T0000Z.150105T1200Z.NO/
824 PM CST SAT JAN 3 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* From Sunday evening until Monday afternoon.
* At 745 PM Saturday the stage was 15.3 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 15.3 Sat 8 PM 17.3 18.0 17.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$520
WGUS83 KILX 041000
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
400 AM CST SUN JAN 4 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-050000-
/O.EXT.KILX.FL.W.0001.150104T1559Z-150107T0000Z/
/CLAI2.1.ER.150104T1559Z.150105T0000Z.150106T1800Z.NO/
400 AM CST SUN JAN 4 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* From this morning until Tuesday evening.
* At 345 AM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 18.2 feet by early tomorrow morning.The river will
fall below flood stage by Tuesday afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 17.9 Sun 4 AM 18.2 18.0 17.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$477
WGUS83 KILX 041501
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CST SUN JAN 4 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-050501-
/O.EXT.KILX.FL.W.0001.150104T1501Z-150107T0000Z/
/CLAI2.1.ER.150104T1055Z.150105T0000Z.150106T1800Z.NO/
901 AM CST SUN JAN 4 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* From this morning until Tuesday evening.
* At 845 AM Sunday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.7 feet by this
evening. The river will fall below flood stage Tuesday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 18.4 Sun 9 AM 18.7 18.2 17.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$179
WGUS83 KILX 050359
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
959 PM CST SUN JAN 4 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-051759-
/O.CON.KILX.FL.W.0001.000000T0000Z-150107T0000Z/
/CLAI2.1.ER.150104T1055Z.150105T0345Z.150106T1800Z.NO/
959 PM CST SUN JAN 4 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday evening.
* At 945 PM Sunday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 18.8 Sun 10 PM 18.7 18.2 17.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$914
WGUS83 KILX 051831
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 PM CST MON JAN 5 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-060831-
/O.EXT.KILX.FL.W.0001.000000T0000Z-150106T1800Z/
/CLAI2.1.ER.150104T1055Z.150105T0345Z.150106T1200Z.NO/
1231 PM CST MON JAN 5 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday afternoon.
* At 1145 AM Monday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.6 Mon 12 PM 18.0 16.5 13.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$272
WGUS83 KILX 060417
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 PM CST MON JAN 5 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-061800-
/O.CON.KILX.FL.W.0001.000000T0000Z-150106T1800Z/
/CLAI2.1.ER.150104T1055Z.150105T0345Z.150106T1200Z.NO/
1017 PM CST MON JAN 5 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday afternoon.
* At 945 PM Monday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.3 Mon 10 PM 16.5 13.9 11.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$515
WGUS83 KILX 060418
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 PM CST MON JAN 5 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-061800-
/O.CON.KILX.FL.W.0001.000000T0000Z-150106T1800Z/
/CLAI2.1.ER.150104T1055Z.150105T0345Z.150106T1200Z.NO/
1018 PM CST MON JAN 5 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday afternoon.
* At 945 PM Monday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.3 Mon 10 PM 18.0 16.5 13.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$968
WGUS83 KILX 061451
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
851 AM CST TUE JAN 6 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-061521-
/O.CAN.KILX.FL.W.0001.000000T0000Z-150106T1800Z/
/CLAI2.1.ER.150104T1055Z.150105T0345Z.150106T1022Z.NO/
851 AM CST TUE JAN 6 2015
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 845 AM Tuesday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 422 AM Tuesday.
* Forecast...The river will continue to fall to 16.4 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 17.7 Tue 9 AM 16.4 13.8 10.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 2, 11:54 AM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Jan 2, 11:54 AM CST, 1 hour 13 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 1154 AM CST Fri Jan 2 2015 .UPDATE... ISSUED AT 1051 AM CST FRI JAN 2 2015 Southwesterly winds and mid level clouds streaming across the region today for Central Illinois. Some holes in the clouds allowing for some sunshine. Temperatures actually doing pretty well to climb into the mid to upper 30s. Major concern in the forecast remains later tonight and the potential for wintry precipitation and slick conditions. At this point, other than some very minor adjustments to hourly grids to reflect most current conditions, no updates anticipated in the short term. && .SHORT TERM...(Today) ISSUED AT 311 AM CST FRI JAN 2 2015 08z/2am water vapor imagery shows upper low spinning over the Desert Southwest, with broad southwesterly flow noted ahead of this feature from the eastern Pacific into the Southern Plains/Lower Mississippi River Valley. Despite presence of surface high pressure, light precip has developed as far north as far southern Illinois early this morning. Latest radar loops and surface obs indicate a mix of very light rain and sleet along/south of a St. Louis to Robinson line. Will include this in the forecast through 15z before precip shifts further southeast into the Ohio River Valley. The remainder of the day will be dry across the board with seasonable temperatures in the middle to upper 30s. && .LONG TERM...(Tonight through Thursday) ISSUED AT 311 AM CST FRI JAN 2 2015 Main weather story continues to be the approach of the Desert Southwest upper low and the potential for wintry precipitation late tonight into Saturday morning. 00z Jan 2 models are in relatively good agreement with previous runs, with only a few minor changes. The first change is a slightly faster onset of precip, as all solutions now show precip spreading across the entire KILX CWA after midnight. Have increased PoPs to likely/categorical overnight accordingly. Second change is a continued slight warming trend. Low temperatures tonight will range from the upper 20s along/north of I-74 to the middle 30s south of I-70. This is about 1-2 degrees warmer than previously forecast, which will make a major difference in precip type. Given the E/SE low-level flow ahead of the approaching system, think this warming trend makes sense. As a result, have maintained all rain along/south of I-70 late tonight, with freezing rain north of there across the remainder of the area. Window of opportunity for significant icing will be small, as surface temperatures will climb above freezing by midday Saturday. Total ice accumulations will generally be one tenth of an inch or less, with the greatest icing occurring along/northwest of the Illinois River where sub-freezing temps will persist the longest. May see some slippery/hazardous driving conditions for a time early Saturday morning, so plan on issuing an SPS to highlight this threat. Once temps rise above freezing, rain will be the primary precip type for the remainder of the day. Rainfall amounts will range from around one half inch across the Illinois River Valley to nearly an inch and a half along/south of I-70. Another change noted on the latest model run is a continued westward shift of the deformation zone snow on the back side of the departing system for Saturday night. Models now agree that the heaviest snow will fall across Iowa/Wisconsin, with only a glancing blow across the NW CWA. Have adjusted PoPs and snow totals accordingly. Will carry likely PoPs for snow along/west of the Illinois River, with perhaps up to an inch around Galesburg. Once this system exits the region, windy and colder weather will be noted on Sunday. Highs will be achieved early in the day with slowly falling temps during the afternoon. After that, a fast-moving clipper system may bring a period of light snow to the region Monday night into Tuesday, followed by a shot of bitterly cold air for the middle of next week. It is still too early to determine exact snow amounts with this feature, but preliminary indications suggest a light accumulation will be likely across at least the northern half of the CWA. Once this wave passes, Canadian high pressure will bring clearing and much colder weather into the region. High temps by next Wednesday may struggle to reach the single digits and teens, while overnight lows dip below zero across parts of the area. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 1147 AM CST FRI JAN 2 2015 Low confidence forecast with regards to onset of freezing rain this evening. Latest round of models trending warmer, with temps well above freezing from 700mb to 925mb...and sfc warmer than prev forecast. Except the ECMWF which retains the threat of accumulating freezing rain, particularly just before midnight until dawn for ILX terminals. Tho vis may be close to the MVFR/IFR break, cigs should drop to MVFR this evening, and IFR by midnight. Cigs will potentially flirt with LIFR as precip spreads north and dominates ILX. Have brought in the -fzra near midnight for all sites, but tempo in for SPI and DEC, the most likely to warm up sooner. Changing briefly to RASN for a period before switching to mostly rain by midday. Cannot rule out a transition of IP as well...but not in a predominant group just yet. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HJS SHORT TERM...Barnes LONG TERM...Barnes AVIATION...HJS
Hazardous weather outlook, Jan 2, 11:46 AM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1146 AM CST FRI JAN 2 2015 ILZ027>030-036-040-031100- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK- 1146 AM CST FRI JAN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL MOVE NORTHEAST INTO THE REGION THIS WEEKEND. THIS WILL SPREAD FREEZING RAIN INTO THE AREA LATE TONIGHT AND CONTINUE INTO SATURDAY. UNTREATED ROADWAYS AND OVERPASSES WILL BECOME SLICK STARTING AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORM SYSTEM WILL CONTINUE TO SPREAD FREEZING RAIN ACROSS THE AREA SATURDAY MORNING...BEFORE CHANGING TO RAIN DURING THE LATE MORNING AND AFTERNOON. ICE ACCUMULATIONS OF UP TO ONE TENTH OF AN INCH ARE POSSIBLE. AFTER THE BRIEF PERIOD OF RAIN IN THE AFTERNOON...SNOW WILL MOVE IN FOR SATURDAY NIGHT. SNOWFALL ACCUMULATIONS OF UP TO AROUND AN INCH IS POSSIBLE NORTHWEST OF THE ILLINOIS RIVER. USE EXTREME CAUTION WHEN TRAVELING...ESPECIALLY SATURDAY MORNING AND AGAIN SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ042>057-061-031100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 1146 AM CST FRI JAN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL MOVE NORTHEAST INTO THE REGION THIS WEEKEND. THIS WILL SPREAD FREEZING RAIN INTO THE AREA THIS EVENING. OVERNIGHT...THE FREEZING RAIN WILL CHANGE TO JUST RAIN AS THE SURFACE TEMPERATURES RISES TO ABOVE FREEZING. ICE ACCUMULATIONS OF LESS THAN ONE TENTH OF INCH WILL BE POSSIBLE. UNTREATED ROADWAYS AND OVERPASSES WILL BECOME SLICK THIS EVENING AND LAST UNTIL THE TEMPERATURES WARM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN WILL CONTINUE ACROSS THE AREA SATURDAY AND SATURDAY AFTERNOON...BEFORE CHANGING TO ALL SNOW SATURDAY NIGHT. MINOR SNOWFALL ACCUMULATIONS ARE POSSIBLE. UNTREATED ROADWAYS AND OVERPASSES COULD BE SLICK SATURDAY NIGHT...SO USE EXTREME CAUTION WHEN TRAVELING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ062-063-066>068-071>073-031100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1146 AM CST FRI JAN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN WILL MOVE INTO SOUTHEAST ILLINOIS THIS EVENING AS A STORM SYSTEM MOVES NORTHEAST INTO THE REGION FOR THIS WEEKEND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN WILL CONTINUE ACROSS THE AREA SATURDAY AND SATURDAY NIGHT AND THEN CHANGE TO LIGHT SNOW OR FLURRIES FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ031-037-038-041-031100- MASON-MCLEAN-TAZEWELL-WOODFORD- 1146 AM CST FRI JAN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL MOVE NORTHEAST INTO THE REGION THIS WEEKEND. THIS WILL SPREAD FREEZING RAIN INTO THE AREA LATE TONIGHT AND CONTINUE INTO SATURDAY. UNTREATED ROADWAYS AND OVERPASSES WILL BECOME SLICK LATER TONIGHT AS THE PRECIPITATION BEGINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORM SYSTEM WILL CONTINUE TO SPREAD FREEZING RAIN ACROSS THE AREA SATURDAY MORNING...BEFORE CHANGING TO RAIN NEAR MIDDAY. ICE ACCUMULATIONS OF UP TO ONE TENTH OF AN INCH ARE POSSIBLE. AFTER THE BRIEF PERIOD OF RAIN IN THE AFTERNOON...SNOW WILL MOVE IN FOR SATURDAY NIGHT. MINOR SNOWFALL ACCUMULATIONS ARE POSSIBLE. USE EXTREME CAUTION WHEN TRAVELING...ESPECIALLY SATURDAY MORNING AND AGAIN SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. HJS
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.